Periodica Mathematica Hungarica

, Volume 58, Issue 2, pp 181–187

Polyhedra without diagonals II

Article

DOI: 10.1007/s10998-009-10181-x

Cite this article as:
Szabó, S. Period Math Hung (2009) 58: 181. doi:10.1007/s10998-009-10181-x
  • 43 Downloads

Abstract

It is shown that no polyhedron without diagonals exists with five vertices.

Key words and phrases

polyhedronCsászár polyhedron

Mathematics subject classification numbers

51H1051H20

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2009

Authors and Affiliations

  1. 1.Institute of Mathematics and InformaticsUniversity of PécsPécsHungary